Alert archive / New York / Small Craft Advisories in 2019
Small Craft Advisory 54, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at May 10, 2019, 3:55 AM EDT. It took effect at May 10, 2019, 10:00 AM EDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- May 10, 2019, 3:55 AM EDT (07:55 UTC)
- In effect from
- May 10, 2019, 10:00 AM EDT
- Expired
- May 11, 2019, 3:46 AM EDT
- In force
- 18 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted.
776 WHUS71 KBUF 100755 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 355 AM EDT Fri May 10 2019 LOZ045-101600- /O.CAN.KBUF.SC.Y.0053.000000T0000Z-190510T1100Z/ /O.NEW.KBUF.SC.Y.0054.190510T1900Z-190511T0900Z/ Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- 355 AM EDT Fri May 10 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 5 AM EDT SATURDAY... The National Weather Service in Buffalo has issued a Small Craft Advisory, which is in effect from 3 PM this afternoon to 5 AM EDT Saturday. * WINDS...Southwest 15 to 25 knots. * WAVES...3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ LEZ040-041-101600- /O.NEW.KBUF.SC.Y.0054.190510T1400Z-190511T0000Z/ Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- 355 AM EDT Fri May 10 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT THIS EVENING... The National Weather Service in Buffalo has issued a Small Craft Advisory, which is in effect from 10 AM this morning to 8 PM EDT this evening. * WINDS...Southwest 15 to 25 knots. * WAVES...3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ LEZ020-LOZ030-101600- /O.NEW.KBUF.SC.Y.0054.190510T1400Z-190511T0000Z/ Upper Niagara River and Buffalo Harbor-Lower Niagara River- 355 AM EDT Fri May 10 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT THIS EVENING... The National Weather Service in Buffalo has issued a Small Craft Advisory, which is in effect from 10 AM this morning to 8 PM EDT this evening. * WINDS...West 15 to 25 knots. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ LOZ042-101600- /O.NEW.KBUF.SC.Y.0054.190510T1500Z-190511T0300Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- 355 AM EDT Fri May 10 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 11 PM EDT THIS EVENING... The National Weather Service in Buffalo has issued a Small Craft Advisory, which is in effect from 11 AM this morning to 11 PM EDT this evening. * WINDS...West 15 to 25 knots. * WAVES...3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ LOZ043-044-101600- /O.NEW.KBUF.SC.Y.0054.190510T1700Z-190511T0900Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- 355 AM EDT Fri May 10 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 5 AM EDT SATURDAY... The National Weather Service in Buffalo has issued a Small Craft Advisory, which is in effect from 1 PM this afternoon to 5 AM EDT Saturday. * WINDS...West 15 to 25 knots. * WAVES...3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ SLZ022-024-101600- /O.NEW.KBUF.SC.Y.0054.190510T1900Z-190511T0000Z/ Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 355 AM EDT Fri May 10 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING... The National Weather Service in Buffalo has issued a Small Craft Advisory, which is in effect from 3 PM this afternoon to 8 PM EDT this evening. * WINDS...Southwest 15 to 25 knots. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ Hitchcock
4 follow-up statements
420 WHUS71 KBUF 101513 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 1113 AM EDT Fri May 10 2019 LEZ040-041-102315- /O.CON.KBUF.SC.Y.0054.000000T0000Z-190511T0000Z/ Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- 1113 AM EDT Fri May 10 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...Southwest 15 to 25 knots. * WAVES...3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ LEZ020-LOZ030-102315- /O.CON.KBUF.SC.Y.0054.000000T0000Z-190511T0000Z/ Upper Niagara River and Buffalo Harbor-Lower Niagara River- 1113 AM EDT Fri May 10 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...West 15 to 25 knots. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ LOZ042-102315- /O.CON.KBUF.SC.Y.0054.000000T0000Z-190511T0300Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- 1113 AM EDT Fri May 10 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WINDS...West 15 to 25 knots. * WAVES...3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ LOZ043-044-102315- /O.CON.KBUF.SC.Y.0054.190510T1700Z-190511T0900Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- 1113 AM EDT Fri May 10 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SATURDAY... * WINDS...West 15 to 25 knots. * WAVES...3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ LOZ045-102315- /O.CON.KBUF.SC.Y.0054.190510T1900Z-190511T0900Z/ Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- 1113 AM EDT Fri May 10 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 5 AM EDT SATURDAY... * WINDS...Southwest 15 to 25 knots. * WAVES...3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ SLZ022-024-102315- /O.CON.KBUF.SC.Y.0054.190510T1900Z-190511T0000Z/ Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 1113 AM EDT Fri May 10 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING... * WINDS...Southwest 15 to 25 knots. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$
346 WHUS71 KBUF 102310 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 710 PM EDT Fri May 10 2019 LEZ020-040-041-LOZ030-SLZ022-024-110015- /O.CAN.KBUF.SC.Y.0054.000000T0000Z-190511T0000Z/ Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 710 PM EDT Fri May 10 2019 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Buffalo has cancelled the Small Craft Advisory. $$ LOZ042-110300- /O.CON.KBUF.SC.Y.0054.000000T0000Z-190511T0300Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- 710 PM EDT Fri May 10 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * WINDS...West 10 to 20 knots. * WAVES...3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ LOZ043-044-110715- /O.CON.KBUF.SC.Y.0054.000000T0000Z-190511T0900Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- 710 PM EDT Fri May 10 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SATURDAY... * WINDS...West 15 to 20 knots. * WAVES...3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ LOZ045-110715- /O.CON.KBUF.SC.Y.0054.000000T0000Z-190511T0900Z/ Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- 710 PM EDT Fri May 10 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SATURDAY... * WINDS...West 15 to 20 knots. * WAVES...3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$
698 WHUS71 KBUF 110238 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 1038 PM EDT Fri May 10 2019 LOZ042-110345- /O.CAN.KBUF.SC.Y.0054.000000T0000Z-190511T0300Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- 1038 PM EDT Fri May 10 2019 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Buffalo has cancelled the Small Craft Advisory. $$ LOZ043-044-110900- /O.CON.KBUF.SC.Y.0054.000000T0000Z-190511T0900Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- 1038 PM EDT Fri May 10 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SATURDAY... * WINDS...West 10 to 20 knots. * WAVES...3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$ LOZ045-110900- /O.CON.KBUF.SC.Y.0054.000000T0000Z-190511T0900Z/ Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- 1038 PM EDT Fri May 10 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SATURDAY... * WINDS...West 10 to 15 knots. * WAVES...3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 18 to 33 knots and/or waves averaging 4 feet or more are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels...should avoid navigating in these conditions. && $$
810 WHUS71 KBUF 110746 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 346 AM EDT Sat May 11 2019 LOZ043>045-110900- /O.CAN.KBUF.SC.Y.0054.000000T0000Z-190511T0900Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- 346 AM EDT Sat May 11 2019 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Buffalo has cancelled the Small Craft Advisory. Winds and waves will continue to subside early this morning. $$ Hitchcock
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at May 10, 1:16 AM EDT, 2 hours 39 minutes earlier.
Area forecast discussion, May 10, 1:16 AM EDT, 2 hours 39 minutes before
Area Forecast Discussion National Weather Service Buffalo NY 116 AM EDT Fri May 10 2019 .SYNOPSIS... Widespread showers and a few thunderstorms will continuing to overspread the area tonight through early Friday. A cold front will sweep east across the region Friday and bring an end to the rain, but also bring windy and cooler weather. High pressure will build into the eastern Great Lakes Saturday with a dry and sunny start to the weekend. && .NEAR TERM /THROUGH TODAY/... Regional radar trends showing rain becoming widespread across the region. Another batch of rain over western Ohio associated with the cold front will also move into the region late tonight, supporting a continuation of widespread showers. There has been very little thunder over the past few hours, but enough elevated instability remains to support at least a low chance of a few widely scattered, weak thunderstorms overnight. Overnight, a surge of GOMEX air will continue to stream across the eastern Great Lakes with PWATS 2-3SD above normal based on the NAEFS. A cold front will move across the Ohio Valley reaching western NY by Friday morning. Large scale ascent and low-level convergence in a completely saturated profile will lead to heavy showers at times. A wave of low pressure will also move along the front reaching western NY late tonight into Friday morning. This will further increase low-level convergence and continue to support organized showers through Friday morning. There may be enough instability lingering to support a few isolated to widely scattered, weak thunderstorms as well. The cold front will move west to east across the region Friday. Cool, dry air will move into the region behind the front. While moisture and dewpoints rapidly fall behind the front, showers and a few thunderstorms are expected along and ahead of the front east of the Genesee Valley late Friday morning into the afternoon. High temperatures in the low to mid 60's will be reached in the morning across far western NY while temperatures rise into the low 70's east of the Finger Lakes. Breezy conditions expected Friday with gusts as high as 35 mph northeast and inland of the Lakes. Rainfall totals will range from 1-1.5 inches adjacent to Lake Erie and Chautauqua and Cattaraugus counties to a half inch across the Genesee Valley and western Finger Lakes of western NY through Friday. A southerly wind will cause upslope enhancement across the southern Tug Hill region where 1-1.5 inches are expected through Friday. Elsewhere east of Lake Ontario, 0.5-0.75 inches. Those areas that see the higher echelon of rainfall may experience minor localized flooding. && .SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... We can look forward to a nice start to the weekend...as surface based high pressure over the Upper Mid West and Ohio Valley will build east towards our forecast area. This will encourage skies to at least partially clear Friday night...as a very chilly Canadian airmass will settle over the region. In fact...it is looking more likely that parts of the area could experience at least patchy frost as we make our way into the wee hours of Saturday morning. Given that the growing season has officially started for all areas...a frost advisory may be in the offing. Agriculturalists...stay tuned. High pressure passing over the Lower Great Lakes will provide us with plenty of bright sunshine on Saturday. It will be quite cool though...as a fresh Canadian airmass with H85 temps straddling zero C will only support afternoon temperatures in the 50s F (nr 60 Gen Valley). These temperatures will be a solid 10 deg F below normal. As the large area of high pressure exits via the St Lawrence Valley Saturday night...an inverted sfc trough over the Ohio Valley will extend across far western New York. Deepening low level moisture within the return around the exited surface high will lead to thickening clouds over the bulk of the forecast area...with some rain possible after midnight across the western counties. The ECMWF is notably more aggressive than its U.S. model counterparts with this scenario...as it suggests several sfc waves within the inverted trough and a correspondingly stronger low level jet that would result in greater coverage of rain for the western counties. While chc pops will be used in this package for Saturday night...these could be significantly increased if there is other forecast packages converge with the wetter ECMWF solution. Conditions will further deteriorate across the region on Sunday...as a series of waves within the inverted sfc trough are forecast to organize into a single sfc low...which would stall in the vcnty of Lake Erie/western Pennsylvania. This scenario will be supported by a series of shortwaves that will evolve into a closed mid level low over Lower Michigan. This feature will essentially capture the aforementioned sfc low and set the stage for what should be an extended period of unsettled weather. In any case... rain across the southern portions of the forecast area will spread north and east during the course of the day...with occasional rain now anticipated for the bulk of the region during the midday and afternoon. Forcing for the increasingly widespread...soaking rain will come from the combined efforts of a 40kt low level jet and being under the left front exit region of a 120kt H25 jet. The closed mid level circulation will complete its capturing process of the surface low Sunday night...holding the bulk of the moisture and weakening forcing right over our forecast area. Have raised pops to categorical with QPF from Sunday through Sunday night averaging a half to three quarters of an inch. No doubt...a soggy ending to the weekend. && .LONG TERM /MONDAY THROUGH THURSDAY/... The stacked storm system from the second half of the weekend will drift across our forecast area Monday and Monday night. While the forcing from this system will be notably weaker than that from the weekend...there will still be enough convergence under the system to lift the abundant moisture into widespread rain/drizzle (esp Mon). Have again taken the opportunity to raise pops to reflect a more pessimistic forecast. As the closed low makes its way across New England on Tuesday and Tuesday night... showers will taper off from west to east across our forecast area. There is fairly good consensus among the various medium range ensembles that a wedge of high pressure/shortwave ridge will cross our forecast area on Wednesday. This should give us BRIEF reprieve from our soggy weather. A strong shortwave digging southeast fro the Upper Great Lakes should then set the stage for renewed shower activity on later Wednesday night and Thursday. Temperatures through this four day period will average below normal with the most significant negative departures expected during the day. && .AVIATION /05Z FRIDAY THROUGH TUESDAY/... Widespread showers will continue overnight across the entire region. There has been very little thunder over the past few hours, but enough elevated instability remains to support a chance of a few widely scattered, weak thunderstorms. The risk is not great enough to justify any thunder mention in the terminals but will continue to monitor radar trends for possible inclusion overnight. VSBY will be mainly VFR in lighter rain, with brief periods of MVFR/IFR in the heavy showers. CIGS are still mainly VFR with some MVFR/IFR across the higher terrain of the western Southern Tier. MVFR CIGS will become more widespread across lower elevations late tonight as the low levels saturate. The cold front will cross the region from west to east Friday. Widespread showers and possibly a thunderstorm or two will continue along and ahead of the cold front. The rain chances will quickly taper off after about 12Z at KJHW/KBUF/KIAG, about 14Z at KROC, and about 18Z at KART. The heavier showers will continue to drop VSBY to MVFR/IFR briefly. Expect fairly widespread MVFR CIGS during the morning and early afternoon, with IFR CIGS across higher terrain and also northeast of Lakes Erie and Ontario, including KBUF and KART with moist low level flow crossing the cold lakes. There may be some advection fog as well over and northeast of the lakes this morning through early afternoon with local IFR VSBY. Drier air moves into the region later this afternoon, allowing most of the CIG/VSBY restrictions to improve to VFR. It will be quite windy this afternoon, especially northeast of the lakes where gusts will reach or exceed 30 knots for a few hours. Outlook... Saturday...VFR. Sunday...VFR with a chance of showers. Monday...MVFR with showers. Tuesday...MVFR with showers ending. && .MARINE... Southerly winds will increase tonight on Lake Ontario in wake of a warm frontal passage, producing a round of Small Craft Advisory conditions at the east end of the lake. A cold front will sweep east across the area Friday morning as low pressure moves across Quebec. Southwest winds will increase in the wake of this cold front, and will likely produce another round of Small Craft Advisory conditions. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...None. MARINE...Small Craft Advisory until 7 AM EDT this morning for LOZ045. && SYNOPSIS...Hitchcock/HSK/TMA NEAR TERM...Hitchcock/HSK/TMA SHORT TERM...RSH LONG TERM...RSH AVIATION...Hitchcock MARINE...Hitchcock/HSK/TMA
Hazardous weather outlook, May 9, 5:22 AM EDT, 22 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 522 AM EDT Thu May 9 2019 NYZ001>005-010>014-019-085-100930- Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Northern Erie-Genesee- Wyoming-Livingston-Ontario-Chautauqua-Southern Erie- 522 AM EDT Thu May 9 2019 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Today and tonight. Widespread showers and some embedded thunderstorms are expected late today and tonight. There is a risk for moderate to heavy rain during this time which could lead to localized minor flooding. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ020-021-100930- Cattaraugus-Allegany- 522 AM EDT Thu May 9 2019 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and tonight. Widespread showers and some embedded thunderstorms are expected late today and tonight. There is a risk for moderate to heavy rain during this time which could lead to localized minor flooding. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. There is a chance of patchy frost late Friday night and Saturday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ006>008-100930- Oswego-Jefferson-Lewis- 522 AM EDT Thu May 9 2019 This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...Today and tonight. Widespread showers and some embedded thunderstorms are expected late today and tonight. There is a risk for moderate to heavy rain during this time which could lead to localized minor flooding. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. There is a chance of patchy frost late Friday night and Saturday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-100930- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 522 AM EDT Thu May 9 2019 This Hazardous Weather Outlook is for the New York waters of Lake Erie, Lake Ontario, and the Saint Lawrence River. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf Reynolds
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 1:05 PM EDT | Special Weather Statement | BUF | Oswego | 40 min |
| May 10, 1:33 PM EDT | Severe Thunderstorm Warning | BUF | Lewis, Oswego | 32 min |
| May 10, 1:55 PM EDT | Special Weather Statement | BUF | Lewis | 50 min |
| May 10, 1:58 PM EDT | Frost Advisory | BUF | Cattaraugus, Chautauqua | 18 hr |
Nearby
Small Craft Advisories in New York, 2019Every small craft advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.